Bluelight

Thread: Starting an etizolam taper

Results 1 to 10 of 10
  1. Collapse Details
    Starting an etizolam taper 
    #1
    Moderator
    Drug Culture

    Join Date
    Dec 2014
    Location
    Earth-616
    Posts
    1,360
    I'll cut to the chase. Physically addicted over ~3 months, at the end of the day I would have consumed roughly 15-25mg usually with alcohol. I use a 10ml oral syringe and have been filling it halfway full and consuming 2-3 times in the daytime with 1 or 2 full syringe doses in the evening (yeah I'm not what you'd call responsible here).

    I have roughly ~200mg (*liberal estimate*) left. The tricky part is, the measurements are nowhere near exact. So essentially I'm eyeballing a badly made solution of 500mg etizolam dissolved in 273ml propylene glycol.

    My poorly conceived plan is to use a quarter of a 10ml oral syringe and consume 4 times daily, gradually decreasing to 3 in a week. I'm no stranger to benzo withdrawal so I'm okay with some suffering. Then after another week, drop to an 8th of a syringe 3x daily. Another week, same amount as needed.

    As you can tell, I have no idea what the fuck I'm doing here (strange for a benzo addict right???). So any advice would be appreciated.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    I was addicted to benzo's for years 6mg Clonazepam for a long time took me 2 years to get off but I did it and it, was hard mate but you can do it.

    What about switching over to a actual benzo like Diazepam will be much smoother?
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Moderator
    Sober Living
    cj's Avatar
    Join Date
    Nov 2008
    Location
    On a sinking boat
    Posts
    8,416
    Best thing is to establish a daily dose that leaves you not in withdrawal but not high. Stay at that dose a week then gradually move down over a few months. Main thing is don't rush it. Going to fast can fuck your brain up long term
    Addicted? Want to stop? We can help! Come to the sober living forum!
    http://www.bluelight.org/vb/forums/269-Sober-Living
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Moderator
    Drug Culture

    Join Date
    Dec 2014
    Location
    Earth-616
    Posts
    1,360
    Quote Originally Posted by cj View Post
    Best thing is to establish a daily dose that leaves you not in withdrawal but not high. Stay at that dose a week then gradually move down over a few months. Main thing is don't rush it. Going to fast can fuck your brain up long term
    My main issue is that I don't think my current supply will allow that. Like I said though I can handle some suffering. I know it's not good practice, but maybe a beer or 2 or even a small amount of liquor could fill in those gaps?

    If all else fails, I'm going to start looking up possible doctors/detoxes. In fact I'm gonna do that now. I'm in a tight spot living with my sickly grandma and have no money or health insurance so rock and a hard place...
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Moderator
    Sober Living
    cj's Avatar
    Join Date
    Nov 2008
    Location
    On a sinking boat
    Posts
    8,416
    Your in a really tight spot! Your on a really large dose. But it hasn't been all that long though it seems from your post. Is that true youve been dependent for 3 months at 15-25mg daily. If that's right your going to need a medical taper. I wouldn't go to a detox unless they offer to keep you in a month long taper at minimum. This isn't a 3-5 day taper situation. Alcohol won't stop a grand Mal seizure. That's the reality if you fuck up any part of the taper you will seize.

    My advice is to start calling phychiatrists. Find one that will help you taper over a few months.i want to reinterate a 3-5 day type taper will not be effective in this situation. Please don't do that to yourself.
    Addicted? Want to stop? We can help! Come to the sober living forum!
    http://www.bluelight.org/vb/forums/269-Sober-Living
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Moderator
    Sober Living
    aihfl's Avatar
    Join Date
    Nov 2015
    Location
    El Pueblo Loco
    Posts
    2,364
    I've done a medical detox for benzos and I did about 10 days inpatient then was tapered back down outpatient using diazepam until I was back to my baseline therapeutic dose. You're going to need medical help. From the dosages you described, you're taking a minimum of 30mg a day and I'd consider anything over 5 a heavy dose. That 200mg isn't going to go very far, plus it has an extremely short half life and what you need for a taper is one with a long half life like chlordiazepoxide or diazepam. Coming off the amounts of etiz you're describing and alcohol at the same time pretty much guarantees you a seizure and I don't take making that pronouncement lightly. I can't stress enough the need for medical intervention.
    Struggling with addiction? Join us at Sober Living. We can help.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Moderator
    Drug Culture

    Join Date
    Dec 2014
    Location
    Earth-616
    Posts
    1,360
    That is for the advice guys, professional help it is.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Moderator
    Drug Culture

    Join Date
    Dec 2014
    Location
    Earth-616
    Posts
    1,360
    Unfortunately professional help is far out of reach at this moment, or else I would've closed this thread. So open to any other suggestions still (while also keeping in mind the doctor route is necessary).

    Good news though, I think I fucked up my etizolam solution so I'm not on as high a dose as I thought, and also comfortable on lower doses with less redosing. So I may not be as far in as I originally thought. For instance, last dose was roughly a quarter syringe coming up on 4 hours ago and I feel no need to redose or any anxiety beginning to creep in (which would usually be prevalent in the time frame I just described).
    Last edited by devilsgospel; 15-09-2018 at 23:31.
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Moderator
    Sober Living
    aihfl's Avatar
    Join Date
    Nov 2015
    Location
    El Pueblo Loco
    Posts
    2,364
    Only mods can close a thread, but it's probably not a bad idea to leave this open so other people can chime in. CJ gave good advice - don't take any more than you have to keep the withdrawal symptoms from becoming unbearable. You said you've been through benzo withdrawal before, so I'm guessing you have a higher ability to power through the discomfort than someone who's not habituated to benzos. The only thing I would caution is don't do this alone. If you do have a seizure, you should have someone there who can call for emergency medical help or transport you to an emergency room. And avoid alcohol - it may take the edge off in the short term, but ultimately it's only going to make things worse on the other end.
    Struggling with addiction? Join us at Sober Living. We can help.
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Moderator
    Drug Culture

    Join Date
    Dec 2014
    Location
    Earth-616
    Posts
    1,360
    Quote Originally Posted by aihfl View Post
    Only mods can close a thread, but it's probably not a bad idea to leave this open so other people can chime in. CJ gave good advice - don't take any more than you have to keep the withdrawal symptoms from becoming unbearable. You said you've been through benzo withdrawal before, so I'm guessing you have a higher ability to power through the discomfort than someone who's not habituated to benzos. The only thing I would caution is don't do this alone. If you do have a seizure, you should have someone there who can call for emergency medical help or transport you to an emergency room. And avoid alcohol - it may take the edge off in the short term, but ultimately it's only going to make things worse on the other end.
    Oh right, forgot my mod powers don't extend to the whole forum lol only DC.

    Yeah that's the plan right now, just enough to stay comfortable. I know it's only been a few days, but I can feel that working decently. Haven't dosed much today. Maybe 9mg by the end of the day (still have my bedtime dose to take). Also I live in a small apartment with a few others, so a seizure would be noticed almost immediately.

    Once again, thanks for the replies
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •